Wasting Syndrome Due To Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
New York University, School of MedicineDear Russell,Before you do anything else, get to see the eye doctor ASAP!Seeing spots can be very dangerous! The kidney problem is an unusual one and not likely to be caused by the medication. You did not mention your T cells and viral load though.... Read more »
Brown University School of MedicineI read POZ regularly. I am not aware of a new medication to treat wasting. We do have several approved medications for wasting including anabolic steroids such as oxandrolone as well as appetite stimulants and growth hormone. If you find out... Read more »
The Cutting EdgeWhile total parenteral nutrition (TPN) is not widely used these days, there are some circumstances when it is quite appropriate (such as during acute pancreatitis). Thus, most research on TPN use in HIV disease was reported prior to routine use of... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesPost deleted by TheBody Read more »
Posted by Anonymous, 3 RepliesMy loved one is wasting away, how much weight can a person lose and still get healthier? I am very scared and worried about him. Read more »
Posted by Anonymous, 4 RepliesI'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do.
I'm afraid. He's down to 120 and losing despite putting... Read more »
Posted by Anonymous, 4 RepliesHi,
Currently, I'm doing a story on the phenomenon, labelled the 'Lazarus Syndrome', that many people living with HIV go through when they add protease inhibitors to their drug regimens.
If you have experienced this phenomenon, I would really like... Read more »
Guides for People With HIV